# SDR IPXA2M72907

- Difficulty date: April 6, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 65,288 hours, 12,250 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: AEA01122
- Condition: Cracked
- Location: R-3 Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, R3 DOOR JAMB AFT LOWER LIGHTNING HOLE HAS A CRACK IN WEB.     REPAIRED R-3 DOOR JAMB AFT LOWER LIGHTENING HOLE REF SRM 53-40-15, REPAIR 3, FIG 201.
